MathSciNet Relay Station
MathSciNet bibliographic data
MR722858 05B15 (05A05 05A15)
Godsil, C. D.; McKay, B. D. Asymptotic enumeration of Latin rectangles. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 1, 91–92.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement